# SDR 2008UALA01015

- Difficulty date: February 24, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 42,534 hours, 5,183 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 49ABC EMERGENCY LIGHT IS INOP.  SECURED LOOSE CONNECTOR.
